MathSciNet Relay Station
MathSciNet bibliographic data
MR1216000 58H05 (17B99 22E25 53C30)
Boyom, Nguiffo B. Structures localement plates isotropes des groupes de Lie. (French) [Isotropic locally flat Lie group structures] Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 20 (1993), no. 1, 91–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement